# SDR 97ZZZX30

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229CJ
- Make and model: Cessna 525
- Aircraft serial: 5250129
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1989001
- Condition: Cracked
- Location: Rt Wing Anti-Ice
- Part time: 370 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD NO BLEED AIR TO RIGHT WING FOR ANTI-ICE PROTECTION.  FOUND SEVERAL BROKEN WELDS AT GUSSETS HOLDING STATIONARY PART OF VALVE CAUSING VALVE TO MOVE, AND NOT ALLOWING THE CHECK PORTION OF VALVE TO OPEN ALLOWING BLEED AIR TO THE ANTI-ICE WING VALVE.
